Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 5, NWS Corpus Christi, TX

March 6, 2008Kleberg County, Texas

NWS Corpus Christi, TX issued this tornado warning at Mar 6, 2008, 3:19 PM CST for Kleberg County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2008, 3:19 PM CST (21:19 UTC)
Expired
Mar 6, 2008, 3:45 PM CST
In force
26 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 40 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 12:09 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 062120
TORCRP
TXC273-062145-
/O.NEW.KCRP.TO.W.0005.080306T2119Z-080306T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
319 PM CST THU MAR 6 2008

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 345 PM CST

* AT 316 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT 17 MILES
  SOUTH OF CC NAS...MOVING SOUTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  PADRE ISLAND NATIONAL SEASHORE ATE 330 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2744 9742 2749 9740 2748 9735 2746 9735
      2745 9735 2748 9733 2747 9728 2737 9731
TIME...MOT...LOC 2119Z 299DEG 17KT 2744 9734

$$

MJG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 6, 12:28 PM CST, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 6, 12:28 PM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1228 PM CST THU MAR 6 2008

.UPDATE...ZONES UPDATED TO INCLUDE TORNADO WATCH UNTIL 6 PM. THREAT
FOR TORNADOES WILL EXIST OVER THE COASTAL PLAINS IN ADVANCE OF THE
COLD FRONT TO THE NORTH AND THE SURFACE LOW TO THE WEST. THE COLD
FRONT HAS MOVED INTO THE FORECAST AREA FROM NORTH OF GOLIAD TO NEAR
ENCINAL. STORMS ELEVATED ABOVE THE BOUNDARY WILL STILL HAVE THE
POTENTIAL FOR SEVERE WITH LARGE HAIL AS AIRMASS HAS DESTABILIZED
TO THE SOUTH OF THE BOUNDARY WITH CAPE VALUES FROM 1500-2000 J/KG.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    39  62  37  71  51  /  20  10   0   0  10
VICTORIA          36  58  33  67  47  /  30  10   0   0  10
LAREDO            40  67  40  80  51  /  10   0   0   0  10
ALICE             36  64  33  74  49  /  10   0   0   0  10
ROCKPORT          42  59  42  69  55  /  30  10   0   0  10
COTULLA           33  64  31  76  48  /  10   0   0   0  10
KINGSVILLE        39  63  36  74  50  /  20   0   0   0  10
NAVY CORPUS       44  60  42  69  55  /  20  10   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CST FRIDAY
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
     60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO
     60 NM.

&&

TT/89...SHORT TERM
JR/19...LONG TERM
Hazardous weather outlook, Mar 6, 11:32 AM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 AM CST THU MAR 6 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-070300-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1132 AM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING SURFACE LOW PRESSURE AREA AND ASSOCIATED COLD FRONT
WILL MOVE EAST ACROSS SOUTH TEXAS TODAY. AS THE LOW AND FRONT
INTERACT WITH INCREASING GULF MOISTURE...THUNDERSTORMS WILL BE THE
RESULT. DUE TO THE TURNING OF THE WINDS IN THE ATMOSPHERE AND THE
DEGREE OF INSTABILITY OF THE AIRMASS...THERE WILL BE A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY TO THE NORTHEAST OF A
KINGSVILLE TO TILDEN LINE. A FEW STORMS HAVE THE POTENTIAL OF
PRODUCING LARGE HAIL AND STRONG WINDS IN EXCESS OF 60 MPH. AN
ISOLATED TORNADO CANNOT BE RULED OUT EITHER. THE GREATEST THREAT
FOR SEVERE WEATHER WILL BE FROM NOON THROUGH 600 PM CST. AFTER
600 PM CST...THE THREAT FOR SEVERE WEATHER WILL RAPIDLY DIMINISH
AS COOLER AIR BEHIND A COLD FRONT SWEEPS ACROSS THE COASTAL BEND.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT IN THE WAKE
OF THE STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS. WIND
GUSTS TO GALE FORCE WILL BE LIKELY OVER THE COASTAL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR PORTIONS OF THE COASTAL
BEND THIS AFTERNOON.

TMT/MB/TE

In the hours before

Local storm report, Mar 6, 2:31 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FUNNEL CLOUD     CORPUS CHRISTI          27.71N 97.29W
03/06/2008                   NUECES             TX   NWS EMPLOYEE

            FUNNEL CLOUD SPOTTED BY NWS EMPLOYEES DIRECTLY OVFGF 062031
OPUFGF
PINE TO PRAIRIE WEATHER ROUNDUP
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
200 PM CST THU MAR 06 2008

 **SATELLITE DATA USED TO AUGMENT SKY COVER AT AUTOMATED STATIONS**
 *****  WEATHER ACROSS EASTERN NORTH DAKOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
GRAND FORKS    SUNNY     -3 -15  56 N17       30.35S WCI -24
GRAND FORKS AF SUNNY     -3 -15  56 N14       30.33S WCI -23
GRAND FORKS NW   N/A      1 N/A N/A N12         N/A  WCI -15
DEVILS LAKE    SUNNY     -4 -13  65 N9        30.29S WCI -20
FARGO          SUNNY      2  -8  63 NW17      30.33R WCI -18
WAHPETON ARPT    N/A      1  -4  78 N14       30.32R WCI -17
JAMESTOWN      SUNNY      1 -10  60 N12       30.27R WCI -16

 *****  WEATHER ACROSS WESTERN NORTH DAKOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
BISMARCK       MOSUNNY   10  -4  53 N13       30.26F WCI  -5
MINOT          SUNNY      5  -7  57 NW8G17    30.28F WCI  -8
MINOT AFB      SUNNY      2  -7  64 NW8       30.29F WCI -11
GARRISON         N/A      6  -8  52 N13       30.26S WCI -10
WILLISTON      SUNNY     10  -7  46 N7G17     30.28F WCI  -1
DICKINSON      SUNNY     12  -7  42 N10       30.17S WCI  -1
HETTINGER      SUNNY     15   2  56 N12G17    30.16R WCI   2

  *****  WEATHER ACROSS NORTHERN MINNESOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
FLAG ISLAND    SUNNY     -2 -20  42 NW12      30.22S WCI -20
WARROAD        SUNNY      0 -20  38 W10       30.22S WCI -17
ROSEAU         SUNNY      0 -11  60 W18       30.23R WCI -22
HALLOCK        SUNNY      0 -15  50 NW13      30.33S WCI -18
THF RVR FALLS  SUNNY     -6 -17  59 NW17      30.29R WCI -28
FOSSTON        SUNNY      1 -17  42 N9        30.23R WCI -14
BAUDETTE       SUNNY     -2 -15  54 NW8       30.20S WCI -17
WASKISH        SUNNY      1 -13  51 W12       30.19R WCI -15
CROOKSTON      SUNNY     -4 -13  65 N18       30.32R WCI -26

  *****  WEATHER ACROSS CENTRAL AND WEST MINNESOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
BEMIDJI        SUNNY      3 -15  43 W14G20    30.18R WCI -15
PARK RAPIDS    MIX PCPN   7 -12  41 N12       30.16R WCI  -8
WADENA         SUNNY      5  -9  51 NW14      30.18S WCI -12
DETROIT LAKES  MOSUNNY    3  -8  60 N18       30.23S WCI -17
MOORHEAD       SUNNY      0  -9  65 N18       30.31R WCI -22
FERGUS FALLS     N/A      3  -6  66 NW14      30.27S WCI -15
MORRIS MN      NOT AVBL
STAPLES        SUNNY     10  -2  56 W12G17    30.17S WCI  -4
WHEATON        SUNNY      7  -4  61 N17       30.29R WCI -12

  *****  WEATHER ELSEWHERE ACROSS MINNESOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
DULUTH         MOSUNNY    8 -10  43 W15G22    30.08S WCI  -9
INTRNTL FALLS  MIX PCPN   0 -15  49 NW15G21   30.15R WCI -19
ELY            SUNNY      5 -18  33 W15G22    30.05R WCI -13
CLOQUET        SUNNY      7  -8  51 NW13G18     N/A  WCI  -9
BRAINERD       SUNNY     10  -7  46 NW10      30.16S WCI  -4
HIBBING        SUNNY      5 -12  45 NW15G21   30.10S WCI -13
ALEXANDRIA     SUNNY      8  -5  55 N16       30.17S WCI -10
SAINT CLOUD    LGT SNOW  12   3  67 N8        30.18S WCI   1
MINNEAPOLIS    FLURRIES  17   2  51 CALM      30.19F

  *****  WEATHER ACROSS SOUTH DAKOTA  *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
SIOUX FALLS    MOSUNNY   25  16  68 SW8       30.12F
BROOKINGS      CLOUDY    19  18  93 N14       30.12S
WATERTOWN      CLOUDY     9   1  72 NE17      30.16R BLWGSNOWWCI -10
HURON          MOSUNNY   21  11  65 N20G25    30.16S
SISSETON         N/A      6  -3  66 N16       30.26R WCI -12
ABERDEEN       MOSUNNY    9   0  66 NE16      30.26R WCI  -9
MITCHELL       CLOUDY    25  18  74 N20       30.15R
PIERRE         LGT SNOW  19  12  73 N16       30.16R
MOBRIDGE       MOSUNNY   14   1  56 N16G22    30.18S WCI  -2
RAPID CITY     LGT SNOW  23  18  80 N23       30.08R VSB 3/4

  *****  SOME WEATHER IN NEARBY STATES *****

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
GLASGOW MT     SUNNY     16  -4  41 NW6       30.25F
GREAT FALLS MT PTSUNNY   47  20  34 SW18G28   30.08F
CHEYENNE WY    SUNNY     30   9  41 NW20G32   30.03F
SCOTTSBLUFF NE MOSUNNY   40   8  26 W15G25    30.03F
OMAHA NE       MOSUNNY   36   9  32 SW3       30.18F
DES MOINES IA  MOSUNNY   31  16  54 NW12      30.18F
DAVENPORT IA   MOSUNNY   28  13  53 W7        30.21S
CHICAGO IL     MOSUNNY   31  13  47 W8        30.16R
EAU CLAIRE WI  SUNNY     14  -1  51 SW10      30.16S WCI   1
LA CROSSE WI   SUNNY     20   1  43 CALM      30.20S

*** WEATHER ACROSS MANITOBA...SASKATCHEWAN AND ONTARIO ***
                ***ONTARIO***

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
GERALDTON      SNOWSHWR   9  -4  56 NW6       29.93R WCI  -1
THUNDER BAY    PTSUNNY   12  -6  44 W10G20    30.04R WCI  -1
SIOUX LOOKOUT  PTSUNNY   -4 -20  45 NW12G17   30.09R WCI -22
TORONTO        CLOUDY    37  25  60 W14G21    30.07S
BIG TROUT LK   SUNNY     -9 -22  54 W12       30.09S WCI -29
PICKLE LAKE    PTSUNNY   -6 -20  49 NW8       30.03R WCI -21
DRYDEN         PTSUNNY   -4 -18  50 NW14      30.10R WCI -24
KENORA         MOSUNNY   -4 -24  38 NW12G17   30.15F WCI -22

                *** MANITOBA***

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
BRANDON        SUNNY     -2 -15  55 W17       30.30F WCI -24
DAUPHIN        SUNNY      0 -13  55 W18       30.29F WCI -22
ISLAND LAKE    FLURRIES N/A N/A N/A NW9         N/A
PILOT MOUND      N/A     -4 N/A N/A NW14        N/A  WCI -24
THE PAS        SUNNY      0 -18  42 NW18      30.25F WCI -22
THOMPSON       MOSUNNY   -8 -17  65 NW8       30.14S WCI -23
WINNIPEG       SUNNY     -6 -18  54 NW15      30.33S WCI -27
LYNN LAKE      SUNNY     -8 -22  49 NW13G22   30.16R WCI -28
CHURCHILL      CRYSTALS -20 -26  76 NW20      30.15R WCI -48
GILLAM         SUNNY    -15 -29  48 W12       30.13R WCI -36

                ***SASKATCHEWAN***

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
ESTEVAN        MOSUNNY   -4 -13  65 NW8       30.30F WCI -19
KINDERSLEY     MOSUNNY   10   3  72 S10       30.21F WCI  -3
LLOYDMINSTER   PTSUNNY   10  -2  56 S12       30.17S WCI  -4
PRINCE ALBERT  MOSUNNY    1 -11  55 S7        30.31F WCI -11
REGINA         MOSUNNY   -6 -11  77 W8        30.32S WCI -21
YORKTON        SUNNY     -2 -15  55 W20       30.28S WCI -25
N. BATTLEFORD  SUNNY      3  -9  55 SE6       30.26F WCI  -8
LA RONGE       NOT AVBL
SASKATOON      MOSUNNY    0 -13  55 SW8       30.32F WCI -15
SWIFT CURRENT  MOSUNNY    7 N/A N/A SW5       30.21S WCI  -2

$
Local storm report, Mar 6, 2:33 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
233 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      VICTORIA                28.82N 96.98W
03/06/2008                   VICTORIA           TX   TRAINED SPOTTER

            STREET FLOODING REPORTED THROUGHOUT DOWNTOWN VICTORIA

&&

KRR
Local storm report, Mar 6, 2:35 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND GST     CORPUS CHRISTI          27.71N 97.29W
03/06/2008  M67 MPH          NUECES             TX   ASOS

&&

KRR
Local storm report, Mar 6, 2:38 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             VICTORIA                28.82N 96.98W
03/06/2008  M0.50 INCH       VICTORIA           TX   TRAINED SPOTTER

            MARBLE SIZE HAIL IN DOWNTOWN VICTORIA

&&

KRR
Local storm report, Mar 6, 2:49 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
249 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FUNNEL CLOUD     3 E BISHOP              27.58N 97.75W
03/06/2008                   NUECES             TX   EMERGENCY MNGR

            EMC REPORTED FUNNEL CLOUD EAST OF BISHOP BETWEEN COUNTY
            ROAD 6 AND GOLDEN ACRES

&&

KRR
Local storm report, Mar 6, 2:52 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 W CHAPMAN RANCH       27.58N 97.49W
03/06/2008  E1.00 INCH       NUECES             TX   TRAINED SPOTTER

            ALONG COUNTY ROAD 70

&&

JV

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:04 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more17 hr
Mar 6, 12:01 PM CSTSevere Thunderstorm WarningCRPGoliad29 min
Mar 6, 12:05 PM CSTTornado WarningCRPGoliad25 min
Mar 6, 12:15 PM CSTTornado WarningCRPJim Wells, Nueces45 min
Mar 6, 12:29 PM CSTSevere Thunderstorm WarningCRPGoliad17 min
Mar 6, 12:31 PM CSTSevere Thunderstorm WarningCRPBee44 min
Mar 6, 12:51 PM CSTSevere Thunderstorm WarningCRPGoliad39 min
Mar 6, 1:08 PM CSTSevere Thunderstorm WarningCRPNueces, San Patricio52 min
Mar 6, 1:41 PM CSTSpecial Marine WarningCRP94 min
Mar 6, 1:46 PM CSTSevere Thunderstorm WarningCRPNueces44 min
Mar 6, 2:01 PM CSTTornado WarningCRPNueces29 min
Mar 6, 2:09 PM CSTFlash Flood WarningCRPGoliad, Victoria2 hr
Mar 6, 2:19 PM CSTSevere Thunderstorm WarningCRPVictoria41 min
Mar 6, 2:23 PM CSTSevere Thunderstorm WarningCRPKleberg, Nueces52 min
Mar 6, 2:27 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 2:38 PM CSTTornado WarningCRPVictoria37 min
Mar 6, 2:47 PM CSTSevere Thunderstorm WarningCRPCalhoun, Goliad, Refugio, Victoria43 min
Mar 6, 3:22 PM CSTRiver Flood WarningCRPCalhoun, Nueces, Victoria, Webb141 days
Mar 6, 3:28 PM CSTSevere Thunderstorm WarningCRPAransas, Refugio47 min
Mar 6, 3:38 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 4:12 PM CSTSevere Thunderstorm WarningCRPAransas, Calhoun33 min
Mar 6, 4:15 PM CSTSpecial Marine WarningCRP2 hr
Mar 6, 5:48 PM CSTSpecial Marine WarningCRP117 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.